Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Modèle minimal équivariant et formalité


Author: Thierry Lambre
Journal: Trans. Amer. Math. Soc. 327 (1991), 621-639
MSC: Primary 55P91; Secondary 55P62
DOI: https://doi.org/10.1090/S0002-9947-1991-1049613-6
MathSciNet review: 1049613
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the rational equivariant homotopy type of a topological space $ X$ equipped with an action of the group of integers modulo $ n$.

For $ n= {p^k}$ ($ p$ prime, $ k$ a positive integer), we build an algebraic model which gives the rational equivariant homotopy type of $ X$. The homotopical fixed-point set appears in the construction of a model of the fixed-points set. In general, this model is different from $ {\text{G}}$. Triantafillou's model $ [{\text{T1}}]$.

For $ n= p$ ($ p$ prime), we then give a notion of equivariant formality. We prove that this notion is equivalent to the formalizability of the inclusion of fixed-points set $ i:{X^{{\mathbb{Z}_p}}} \to X$. Examples and counterexamples of $ {\mathbb{Z}_p}$-formal spaces are given.


References [Enhancements On Off] (What's this?)

  • [AL] M. Aubry and J.-M. Lemaire, Homotopie d'algèbres de Lie et de leurs algèbres enveloppantes, Lecture Notes in Math., vol. 1318, Springer, 1986, pp. 26-31. MR 952569 (89k:55018)
  • [B] G. Bredon, Equivariant cohomology theories, Lecture Notes in Math., vol. 34, Springer, 1967. MR 0214062 (35:4914)
  • [BM] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N.J., 1948. MR 0027863 (10:366a)
  • [DGMS] P. Deligne, P. Griffiths, J. Morgan, and D. Sullivan, The real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), 245-254. MR 0382702 (52:3584)
  • [E] A. D. Elmendorf, Systems of fixed-pointed-sets, Trans. Amer. Math. Soc. 277 (1983), 275-284. MR 690052 (84f:57029)
  • [FT] Y. Félix and D. Tanré, Formalité d'une application et suite spectrale d'Eilenberg-Moore, Lecture Notes in Math., vol. 1318, Springer, 1986, pp. 99-123.
  • [G] J. Goyo, Ph.D. Thesis, Toronto, 1989.
  • [GHVP] K. Grove, S. Halperin, and M. Vigué-Poirrier, The rational homotopy theory of certain path-spaces with applications to geodesics, Acta Math. 140 (1978), 277-303. MR 496895 (80g:58024)
  • [H] S. Halperin, Lectures on minimal models, Mém. Soc. Math. France (N.S.) 9-10 (1983). MR 736299 (85i:55009)
  • [HS] S. Halperin and J. Stasheff, Obstructions to homotopy equivalences, Adv. in Math. 32 (1979), 233-279. MR 539532 (80j:55016)
  • [L] Th. Lambre, Opus $ 1$, Thèse, Lille, 1987.
  • [P] S. Papadima, On the formality of maps, An. Univ. Timisoara Ser. şt. Mat. 20 (1982), 30-40. MR 696978 (85c:55011)
  • [Sm] P. A. Smith, New results and old problems in finite transformations groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 0125581 (23:A2880)
  • [Su] D. Sullivan, Infinitesimal computations in topology, Publ. Math. Inst. Hautes Études Sci. 47 (1977), 269-331. MR 0646078 (58:31119)
  • [Ta] D. Tanré, Homotopie rationnelle: modèles de Chen, Quillen, Sullivan, Lecture Notes in Math., vol. 1025, Springer, 1983. MR 764769 (86b:55010)
  • [Th] J.-C. Thomas, Eilenberg-Moore models for fibrations, Trans. Amer. Math. Soc. 274 (1982), 203-225. MR 670928 (83m:55018)
  • [T1] G. Triantafillou, Equivariant minimal model, Trans. Amer. Math. Soc. 274 (1982), 509-532. MR 675066 (84g:55017)
  • [T2] -, Rationalization of Hopf-$ G$-spaces, Math. Z. 182 (1983), 485-500. MR 701365 (84h:55008)
  • [VP] M. Vigué-Poirrier, Réalisations de morphismes donnés en cohomologie et suite spectrale d'Eilenberg-Moore, Trans. Amer. Math. Soc. 265 (1981), 447-484. MR 610959 (82f:55021)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P91, 55P62

Retrieve articles in all journals with MSC: 55P91, 55P62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1049613-6
Keywords: $ G$-space, differential algebra, minimal model
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society